# SDR ASAA2022040137869

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 23,784 hours, 7,373 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: CA24402
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 CORE FIRE DETECTION HARNESS MW0326 HAS MISSING/WORN BRAIDING. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE CORE FIRE DETECTION HARNESS MW0326. OPS CHECK GOOD REFB737-900 AMM 26-11-02.
